Table of Contents
VLSI Design
Volume 6, Issue 1-4, Pages 9-12
http://dx.doi.org/10.1155/1998/84503

A Generalized Tunneling Formula for Quantum Device Modeling

1Corporate R&D, Texas Instruments Incorporated, Dallas 75265, TX, USA
2Erik Jonsson School of Engineering and Computer Science, The University of Texas at Dallas, Richardson 75083, TX, USA

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.